# SDR UPS01635841

- Difficulty date: May 10, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-300
- Aircraft serial: 27762
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP PIREP RT OIL PRESS FLUX RUNS HIGHER THAN NORMAL. UP TO 155PSI. R&R OIL PRESS XMTR OPS AND LEAKS CHECK GOOD.
